RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 190, Number 1, Pages 38–41 (Mi dan35121)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The stabilization of the solution of the Cauchy problem for the heat equation

V. P. Mikhailov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (434 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 29.04.1969

Citation: V. P. Mikhailov, “The stabilization of the solution of the Cauchy problem for the heat equation”, Dokl. Akad. Nauk SSSR, 190:1 (1970), 38–41

Citation in format AMSBIB
\Bibitem{Mik70}
\by V.~P.~Mikhailov
\paper The stabilization of the solution of the Cauchy problem for the heat equation
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 190
\issue 1
\pages 38--41
\mathnet{http://mi.mathnet.ru/dan35121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0257582}
\zmath{https://zbmath.org/?q=an:0197.07502}


Linking options:
  • http://mi.mathnet.ru/eng/dan35121
  • http://mi.mathnet.ru/eng/dan/v190/i1/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, B. I. Zavialov, “Quasi-asymptotics of generalized functions and Tauberian theorems in the complex domain”, Math. USSR-Sb., 31:3 (1977), 329–345  mathnet  crossref  mathscinet  zmath  isi
    2. A. K. Gushchin, “On the uniform stabilization of solutions of the second mixed problem for a parabolic equation”, Math. USSR-Sb., 47:2 (1984), 439–498  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:26
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019